# SDR DALA2022033102198

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 103,185 hours, 15,140 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Condition: Faulted
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0199 -DIV- TO DTW DUE TO RUDDER RATIO INOP AND CROSSWINDS AT DESTINATION EXCEEDING ALLOWABLE LIMITS FOR CONDITION. / CORRECTIVE ACTION: R/R LEFT RUDDER RATIO CHANGER MODULE. (8849468)
